Unique solutions fo;…lass of discontinuous differential equations

Research output: Contribution to journalArticlepeer-review

31 Scopus citations

Abstract

This paper is concerned with the Cauchy Problem x(t;…(t, x(t)), x(t0;…0 ϵ Rn, where the vector fiel;…ay be discontinuous with respectto both variables t, x. If the total variation o;…long certain directions is locally finite, we prove the existence o;…nique solution, depending continuously on the initial data.

Original languageEnglish (US)
Pages (from-to)772-778
Number of pages7
JournalProceedings of the American Mathematical Society
Volume104
Issue number3
DOIs
StatePublished - Nov 1 1988

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Unique solutions fo;…lass of discontinuous differential equations'. Together they form a unique fingerprint.

Cite this